# SDR SWAA2014021225107

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 21,560 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT TRACK CORRODED AT BS 771, RBL 8.  REPAIRED SUPPORT IAW EA.
